Cascade representation and minimal factorization of multidimensional systems

D. Alpay, C. Dubi

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give necessary and sufficient conditions for both the existence of minimal factorization of a rational function of N complex variables and the cascade representation of a Fornasini-Marchesini linear system. In particular, we generalize the well known result of Bart, Gohberg, Kaashoek and Van Doren on minimal factorization of a rational function of one complex variable.

Original languageEnglish
Pages (from-to)796-799
Number of pages4
JournalSystems and Control Letters
Volume57
Issue number10
DOIs
StatePublished - 1 Oct 2008

Keywords

  • Cascade product
  • Fornasini-Marchesini linear system
  • Minimal factorization
  • Realization

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science (all)
  • Mechanical Engineering
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'Cascade representation and minimal factorization of multidimensional systems'. Together they form a unique fingerprint.

Cite this